RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1992, Volume 193, Pages 178–182 (Mi tm1530)  

An exact formula for the index of an equivariant $C^*$-elliptic operator

E. V. Troitskii

Moscow

Full text: PDF file (496 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1993, 193, 197–201

Bibliographic databases:

UDC: 517.98

Citation: E. V. Troitskii, “An exact formula for the index of an equivariant $C^*$-elliptic operator”, Topology and its applications, Proceedings of the International topology conference (Baku, October 3–8, 1987), Trudy Mat. Inst. Steklov., 193, Nauka, Moscow, 1992, 178–182; Proc. Steklov Inst. Math., 193 (1993), 197–201

Citation in format AMSBIB
\Bibitem{Tro92}
\by E.~V.~Troitskii
\paper An exact formula for the index of an equivariant $C^*$-elliptic operator
\inbook Topology and its applications
\bookinfo Proceedings of the International topology conference
\procinfo Baku, October 3--8, 1987
\serial Trudy Mat. Inst. Steklov.
\yr 1992
\vol 193
\pages 178--182
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1530}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1266008}
\zmath{https://zbmath.org/?q=an:0812.46067}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1993
\vol 193
\pages 197--201


Linking options:
  • http://mi.mathnet.ru/eng/tm1530
  • http://mi.mathnet.ru/eng/tm/v193/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:58
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019